# SDR SWAA2020110419594

- Difficulty date: September 30, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB NR 4 STIFFENER NR 3 CRACK.  INSTALLED RT HORIZONTAL STAB MACHINE INSPAR RIB STIFFENER CRACK REPAIR AT RIB NR 4 STIFFENER NR 3, PER REF 737-700 SRM 55-10-09-2R-4 REP 4.
